# SDR UIEA2022070700737

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sealant
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1  ENG  I/B  T/REV  INTERIOR  SURFACE  HAS  DETERIORATED  FIRE  RESISTANT  SEALANT (PREPARED  CLEANED & NBSP; AND  REPAIRED  DETERIORATED  FIRE  RESISTANT SEALANT  AT  #  1 ENG ; T/REV&NBSP INNER  SURFACE  PER  B767-300  AMM   78-31-00-308-H00 )
